EconPapers    
Economics at your fingertips  
 

Riskiness in binary gambles: A geometric analysis

José M. Usategui

Economics Letters, 2017, vol. 159, issue C, 149-152

Abstract: The orderings of binary gambles under the index of riskiness analyzed by Aumann and Serrano and under the measure of riskiness proposed by Foster and Hart are studied and compared. To proceed the properties of the curves that include gambles with the same level of riskiness are analyzed for each of those measures and such curves are represented geometrically.

Keywords: Riskiness; Binary gambles; Ordering of gambles (search for similar items in EconPapers)
JEL-codes: D81 G11 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517303130
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:159:y:2017:i:c:p:149-152

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-10-28
Handle: RePEc:eee:ecolet:v:159:y:2017:i:c:p:149-152